# SDR DHL2001806514

- Difficulty date: March 8, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR SUPPORT ANGLE CRACKED 1 INCH AT STA 180.  L-31LT.  PERFORMED STOP-HOLE TO ANGLE CRACKED IAW SRM 53-2-0 PAGE 2E/2F FIG   .  R/R FASTENERS IAW SRM 51-1-21 PAGE 1.  CONDITIONED AND INSTALLED DOUBLER IAW SRM 53-2-0 PAGE 11.  INSTALLED FASTENERS IAW SRM 51-1-20D, PAGE 9.  STATUS-CLOSED.
